# SDR DLM88992652

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Tab
- Condition: Seized
- Location: Rudder
- Component: 95906
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PRIMARY TRIM INTERMITTENTLY FAILS.  REPLACED PRIMARY TRIM ACTUATOR, ALL CKS NORMAL.
